# SDR IPXA2016030500354

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 50,985 hours, 16,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 113T31831
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACKED ANGLE, LT WING OTBD FLAP UPPERSIDE OF INBD LOCATION NEAR WS 538.2.  REPLACED IAW SRM 51-40-02-0G, REV 64.00.
